# SDR MALA030528

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3405, CREW REPORTS WHITE AND AMBER PSI LIGHT ON AT 23000 FT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED CONTROLLER FOR PRECAUTION P/N 304A000-003 (OFF), P/N 3040A000-004, S/N OFF 0032, S/N ON 0007, OPS CHECK AND INSTALL IAW 21-30-02.
